# SDR USAA2015040400002

- Difficulty date: April 3, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 11,737 hours, 4,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1A EMER EXIT LIGHT HANGING FROM BOTTOM OF SEAT.  WIRINGS DETACHED FROM SEAT.  REATTACHED EMER EXIT LIGHT ON SEAT 1A.  ACCOMPLISHED AN OPERATIONAL CHECK WITH NO DEFECTS NOTED.
